# SDR FDEA201711203281

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 79,910 hours, 17,194 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 20035012007
- Part serial: C0223
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 AIR MANIFOLD NR 2 FAILED. DIVERTED.   INTERROGATED THE MFC AND FOUND  TAIL PYLON Z15 OVERHEAT  FAIL CODE 017 , UPPER TAIL POD A SHORT FAIL CODE 094,  TAIL PYLON Z14 OVERHEAT FAIL CODE 016,  TAIL PYLON A SHORT FAIL CODE 096, AND UPPER TAIL POD B SHORT FAIL CODE 095.   REMOVED AND REPLACED THE MANIFOLD FAILURE CONTROLLER IAW AMM 36-23-01-4 IAW AMM 36-23-01-4, BITE AND OPS CHECKED NORMAL. NO FAULTS OR FAILS NOTED. RAN NR 2 ENGINE FOR TWENTY MINUTES WITH PNEUMATICS OPERATING, NO FAULTS OR FAILS.
